# SDR CALA0600474

- Difficulty date: August 27, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 55,416 hours, 28,834 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549574U11
- Condition: Corroded
- Location: Bs 1016 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27R CORRODED ON FORWARD SIDE OF CHORD AT STA 1016 APB, LEFT SIDE OF STRINGER END FITTING.  REPAIRED IAW SRM 51-40-02 AND BOEING DRAWING 65-46568.
